MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH ENDOTRACHEAL TUBE - PLAIN - MURPHY - STR; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. RUSCH ENDOTRACHEAL TUBE - PLAIN - MURPHY - STR; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN040783
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported "clinicians are able to intubate the patient just fine.After an hour they notice that the connector pops off of our et tube".No patient injury or consequence reported.Patient condition reported as "fine".
 
Event or Problem Description
It was reported "clinicians are able to intubate the patient just fine.After an hour they noticed that the connector pops off of our et tube".No patient injury or consequence reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4), complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Corrected data: corrected data: section h.6.-investigation type - code 3331 removed.Section h.10-additional manufacturer narrative corrected to: complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be performed as the lot number was not reported by the customer.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
RUSCH ENDOTRACHEAL TUBE - PLAIN - MURPHY - STR
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11439286
Report Number8040412-2021-00064
Device Sequence Number3523250
Product Code BTR
UDI-Device Identifier14026704340870
UDI-Public14026704340870
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K961840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN040783
Device Catalogue Number100382070
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer04/07/2021
04/07/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date04/07/2021
04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1